MAUDE Adverse Event Report: BIOSENSE WEBSTER INC VIZIGO; INTRODUCER, CATHETER

BIOSENSE WEBSTER INC VIZIGO; INTRODUCER, CATHETER
Catalog Number D138503
Medical Device Problem Codes Fluid/Blood Leak (1250); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Air Embolism (1697)
Date of Event 03/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient underwent an ischemic ventricular tachycardia (isvt) procedure with a vizigo sheath and observed the valve on the back leaking and blood backflow.After the vizigo sheath went transseptal, the valve on the back was leaking and there was a blood backflow.The sheath was replaced and the issue resolved.The procedure continued with no further issues.No patient consequence reported.Additional information was received.Unsure if the hemostatic valve dislodged inside the hub.Unsure if the hemostatic valve dislodged outside the hub.The brim cap did not become detached from the sheath.The hub did not become detached from the sheath.Air entered the patient¿s body.Less than 10cc¿s of blood loss.Did not require treatment.No patient consequence.It was reported that air entered the patient; however, there were no patient consequences and no treatment required.Since the patient was asymptomatic (as implied) and the air was noticed as an observation, did not require medical or surgical intervention, there was no report of permanent impairment, no report of radiographic evidence of infarction, and no report of extended hospitalization was reported, this issue was assessed as a patient event non serious.The ¿valve on the back was leaking and there was blood backflow¿ issue was assessed as mdr reportable.
 
Additional Manufacturer Narrative
H6.Medical device problem code of ¿appropriate device problem term/code not available (a27)¿ represents the patient event non-serious issue.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).

Brand Name
VIZIGO
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
FREUDENBERG MEDICAL LLC
2301 centennial blvd
jeffersonville IN 47130
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key24866125
Report Number2029046-2026-01199
Device Sequence Number9367316
Product Code DYB
UDI-Device Identifier10846835016260
UDI-Public(01)10846835016260(17)280206(10)00003128
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170997
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberD138503
Device Lot Number00003128
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2026
Supplement Date Received by Manufacturer06/09/2026
07/08/2026
Initial Report FDA Received Date04/13/2026
Supplement Report FDA Received Date07/03/2026
07/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/06/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown